Minimization principle in ordered banach spaces and application via ekeland's variational principle
MetadataShow full item record
This item's downloads: 0 (view details)
Boucenna, Amina; Briki, Mabrouk; Moussaoui, Toufik; 'Regan, Donal (2017). Minimization principle in ordered banach spaces and application via ekeland's variational principle. Differential Equations & Applications 9 (1), 99-104
In this paper we establish a minimization principle in an ordered Banach space (in particular in a Riesz-Banach space). As an application we discuss the existence of a positive solution for a boundary value problem on the half-line even when the nonlinear term is signchanging.